Methadone toxicity in infants: a report of two fatalities
Mistry, V., Jeffery, A. J., Madira, W., Padfield, C. J. H. and Rutty, G. N.. (2010) Methadone toxicity in infants: a report of two fatalities. Forensic Science, Medicine, and Pathology, Vol.6 (No.2). pp. 116-120. ISSN 1547-769XFull text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s12024-009-9138-0
Fatalities in infants resulting from methadone toxicity are rare within the United Kingdom. We report two cases of fatality attributed to methadone toxicity in infants aged 3A1/2 and 15 months of age, respectively. One of the two cases was also associated with diazepam ingestion. We discuss the difficulties with the interpretation of paediatric forensic toxicology and review the current literature related to methadone and diazepam toxicity in infants and older children.
|Item Type:||Journal Article|
|Subjects:||R Medicine > RB Pathology|
|Divisions:||Faculty of Medicine > Warwick Medical School|
|Journal or Publication Title:||Forensic Science, Medicine, and Pathology|
|Publisher:||Humana Press Inc|
|Official Date:||June 2010|
|Number of Pages:||5|
|Page Range:||pp. 116-120|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)
Downloads per month over past year